Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 24, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at May 25, 2010, 3:39 AM CDT for Clinton County, Fayette County, Marion County, Illinois. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2010, 3:39 AM CDT (08:39 UTC)
- Expired
- May 25, 2010, 8:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clinton County, IL, Fayette County, IL, Marion County, IL
The radar
The Evansville,IN radar (KVWX), 117 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 175 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2073 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1848 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
284 WGUS53 KLSX 250839 FFWLSX ILC027-051-121-251330- /O.NEW.KLSX.FF.W.0024.100525T0839Z-100525T1330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 339 AM CDT TUE MAY 25 2010 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS... NORTHERN MARION COUNTY IN SOUTH CENTRAL ILLINOIS... SOUTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS... * UNTIL 830 AM CDT * AT 333 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAS FALLEN ACROSS EXTREME SOUTHWEST FAYETTE COUNTY THROUGH SHOBONIER AND VERNON. AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BOULDER...FAIRMAN...KINMUNDY...ODIN...OMEGA...AND PATOKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3882 8870 3861 8871 3861 8926 3884 8926 $$ GLASS
3 follow-up statements
750 WGUS73 KLSX 251004 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 504 AM CDT TUE MAY 25 2010 ILC027-051-121-251330- /O.CON.KLSX.FF.W.0024.000000T0000Z-100525T1330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLINTON IL-MARION IL-FAYETTE IL- 504 AM CDT TUE MAY 25 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN FAYETTE... NORTHERN MARION AND NORTHEASTERN CLINTON COUNTIES UNTIL 830 AM CDT... AT 457 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS EXTENDING FROM NEAR VERNON TO JUST NORTH OF SALEM. THE COVERAGE OF THUNDERSTORMS AND INTENSITY OF THE RAINFALL HAS DIMINISHED SINCE 415 AM...HOWEVER A CONSIDERABLE AMOUNT OF RAIN HAS FALLEN IN THE LAST 2 TO 3 HOURS. DOPPLER RADAR ESTIMATES THAT 3 TO 5 INCHES OF RAIN HAS OCCURRED FROM EXTREME SOUTHWEST FAYETTE COUNTY THROUGH THE VERNON AND PATOKA AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... VERNON...PATOKA..AND BOULDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3882 8870 3861 8871 3861 8926 3884 8926 $$ GLASS
348 WGUS73 KLSX 251222 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 722 AM CDT TUE MAY 25 2010 ILC027-051-121-251330- /O.CON.KLSX.FF.W.0024.000000T0000Z-100525T1330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLINTON IL-MARION IL-FAYETTE IL- 722 AM CDT TUE MAY 25 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN FAYETTE... NORTHERN MARION AND NORTHEASTERN CLINTON COUNTIES UNTIL 830 AM CDT... AT 717 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 3 TO 5 INCHES OF RAIN FELL OVERNIGHT FROM EXTREME SOUTHWEST FAYETTE COUNTY THROUGH NORTHWEST MARION COUNTY. RAINFALL HAS CURRENTLY ENDED IN THE WARNED AREA...HOWEVER RUNOFF FROM THIS EARLIER RAINFALL WILL LIKELY CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...VERNON...PATOKA AND RURAL SOUTHWEST FAYETTE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3882 8870 3861 8871 3861 8926 3884 8926 $$ GLASS
247 WGUS73 KLSX 251326 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 826 AM CDT TUE MAY 25 2010 ILC027-051-121-251340- /O.EXP.KLSX.FF.W.0024.000000T0000Z-100525T1330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLINTON IL-MARION IL-FAYETTE IL- 826 AM CDT TUE MAY 25 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN FAYETTE...NORTHERN MARION AND NORTHEASTERN CLINTON COUNTIES WILL BE ALLOWED TO EXPIRE AT 830 AM CDT... WHILE THUNDERSTORMS REMAIN IN THE AREA...STREAMS AND CREEKS IN THE WARNED AREA HAVE BEGUN TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3882 8870 3861 8871 3861 8926 3884 8926 $$ TILLY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 25, 12:16 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 25, 12:16 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1216 AM CDT TUE MAY 25 2010 .DISCUSSION... /251 PM CDT MON MAY 24 2010/ MAIN FORECAST CHALLENGE ONCE AGAIN IS TRYING TO PINPOINT WHEN AND WHERE TSRA WILL DEVELOP THROUGH MIDWEEK UNDER THE RIDGE AXIS. ACTIVE TSRA CONTINUE TO DEVELOP ALONG A WWD DRIFTING OUTFLOW BOUNDARY THAT IS MOVING ACROSS FAR SWRN IL/SERN MO IN AN AREA WITH MLCAPES AROUND 3000 J/KG WITH VERY LITTLE SHEAR. EXPECT THESE STORMS WILL CONTINUE TO MOVE WWD THROUGH THE SRN HALF OF THE CWA LATE THIS AFTN/EARLY PER CURRENT RADAR TRENDS AND SIMULATED REFLECTIVITY FROM LATEST RUNS OF THE HRRR/NSSL WRF. SEVERE WEATHER THREAT SHOULD BE LIMITED TO ISOLATED QUARTER SIZE HAIL OR DAMAGING WINDS GIVEN THE AMOUNT OF INSTABILITY/LACK OF SHEAR. LOCALLY HEAVY RAINFALL IS ALSO A CONCERN GIVEN THE SLOW MOVEMENT OF THE STORMS AND PWATS AROUND 1.25 INCHES. BEYOND THIS EVENING...EXPECT A LULL IN THE PRECIP OVERNIGHT INTO EARLY TUESDAY. HAVE BEST CHANCES OF AFTN/EVENING TSRA FOR TUESDAY AND WEDNESDAY OVER THE NWRN HALF OF THE CWA WHICH MAY SEE SOME WEAK UPPER SUPPORT FROM SHORTWAVES MOVING NNWWD ON THE ERN PERIPHERY OF THE DEEP CONUS LONGWAVE TROUGH. HAVE CHANCE POPS OVER THE ENTIRE AREA ON THURSDAY AS A WEAK COLD FRONT MOVES ACROSS THE AREA. HAVE GONE A BIT CLOSER TO THE COOLER NAM MOS TEMPS THE NEXT FEW DAYS BASED ON THE EXPECTED CLOUDS AND RAIN CHANCES. FORECAST FOR THE UPCOMING HOLIDAY WEEKEND IS LESS CLEAR TODAY THAN YESTERDAY. THE 00Z RUNS OF THE GLOBAL MODELS SHOW THE UPPER RIDGE BEING SUPPRESSED INTO THE SRN CONUS THIS WEEKEND AS A STRONGER ERN CANADIAN UPPER VORTEX DIGS SEWD THROUGH NEW ENGLAND. THIS IN TURN WILL PUSH THE THURSDAY COLD FRONT TO THE SOUTH OF OUR AREA REPLACING THE WARM AND UNSTABLE AIRMASS WITH ONE LESS PRONE TO PRODUCE SCT AFTN/EVENING TSRA. THERE IS GOOD ENOUGH AGREEMENT TO GO WITH DRY WEATHER FRIDAY INTO SUNDAY. THEREAFTER...A SHORTWAVE TROUGH MOVING ACROSS THE UPPER MIDWEST IN THE NEAR ZONAL FLOW WILL LIKELY PUSH ANOTHER COLD FRONT INTO MO/IL BY MEMORIAL DAY. GIVEN THE NOTABLE CHANGE IN THE MODELS AND THE DIFFICULTY IN TRYING TO TIME SHORTWAVE TROUGHS IN PROGRESSIVE FLOW...HAVE ONLY ADDED A SLIGHT CHANCE OF TSRA FOR LATE IN THE WEEKEND. OTHERWISE...FOLLOWED THE HPC AND GEFS MEAN MOS TEMP GUIDANCE AND LOWERED TEMPS OVER THE WEEKEND BASED ON THE EXPECTED CHANGE IN AIRMASS. BRITT && .AVIATION... /1149 PM CDT MON MAY 24 2010/ PESKY THUNDERSTORMS OVER SOUTHERN ILLINOIS REFUSE TO DIE. ALTHOUGH NOT AS STRONG AS STORMS EARLIER IN THE EVENING...THEY'RE STILL CAPABLE OF PRODUCING IFR CONDITIONS IN VERY HEAVY RAIN. THINK GUST POTENTIAL IS NOT AS HIGH AS EARLIER DUE TO NIGHT TIME INVERSION SETTING UP...AND GENERAL WEAKER NATURE OF THE STORMS. COULD SEE STORMS PERSIST FOR SEVERAL HOURS TONIGHT AS THE ATMOSPHERE IS QUITE UNSTABLE ALOFT AND THE RUC MODEL IS SHOWING SOME WEAK LIFT OCCURRING AROUND 5000FT. ELSEWHERE AND OTHERWISE...VFR CONDITIONS ARE EXPECTED TONIGHT WITH LIGHT EAST-SOUTHEAST WIND. PATCHY FOG IS STILL POSSIBLE...ESPECIALLY WHERE RAIN FELL EARLIER. TUESDAY...MODELS ARE STILL HINTING AT MORE SCATTERED CONVECTION. LATEST INDICATIONS ARE THAT CONVECTION COULD BE MORE WIDESPREAD OVER CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS TUESDAY AFTERNOON AS OUTFLOW BOUNDARIES MOVE IN FROM THE WEST...WHILE STORMS MIGHT BE MORE WIDELY SCATTERED TO ISOLATED FURTHER EAST. SPECIFICS FOR KSTL... VFR CONDITIONS AND LIGHT EAST-SOUTHEAST WIND WILL PREVAIL FOR THE REST OF THE NIGHT. THINK WEAK FORCING OVER SOUTHERN ILLINOIS WHICH IS NOW CAUSING ISOLATED STORMS WILL REMAIN WELL EAST OF THE TERMINAL. THUNDERSTORM ACTIVITY ON TUESDAY LOOKS TO BE MORE WIDESPREAD WEST OF THE TERMINAL...SO ONLY MENTION 'CB' AT STL FOR NOW. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 24, 3:45 PM CDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 345 PM CDT MON MAY 24 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 345 PM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO THE EARLY EVENING HOURS...MAINLY ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. A FEW OF THESE THUNDERSTORMS MAY BE SEVERE PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. THESE STORMS WILL ALSO CAUSE VERY HEAVY DOWNPOURS WHICH COULD PRODUCE LOCALIZED FLOODING ALONG AREA STREAMS AND PONDING OF WATER ON ROADWAYS. MODERATE FLOODING IS OCCURRING AT CHESTER ALONG THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM TUESDAY THROUGH THURSDAY EVENING ACROSS MUCH OF THE AREA. MODERATE FLOODING IS EXPECTED TO CONTINUE AT CHESTER ALONG THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH EARLY THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, May 24, 9:45 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG MOUNT STERLING 38.47N 91.62W
05/24/2010 GASCONADE MO BROADCAST MEDIA
2 TREES DOWN ACROSS US 50 JUST EAST OF MOUNT STERLING
&&
CARNEYLocal storm report, May 24, 9:49 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
949 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG E MORRISON 38.67N 91.63W
05/24/2010 GASCONADE MO BROADCAST MEDIA
TREES DOWN NEAR INTERSECTION OF HWY 100 AND COUNTY RD N
NEAR MORRISON
&&
CARNEYSpecial weather statement, May 25, 12:53 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1253 AM CDT TUE MAY 25 2010 ILZ060-064-065-250630- BOND IL-FAYETTE IL-MONTGOMERY IL- 1253 AM CDT TUE MAY 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...NORTHEASTERN BOND AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 130 AM CDT... AT 1246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING TWO STRONG THUNDERSTORMS. ONE STORM WAS LOCATED NEAR VANDALIA WHILE A SECOND STORM WAS LOCATED 8 MILES SOUTHEAST OF WRIGHTS CORNER. BOTH STORMS WERE MOVING WEST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THE STORMS INCLUDE... WRIGHTS CORNER... ST. ELMO... VAN BURENSBURG... COFFEEN... WOBURN... BAYLE CITY... HAGERSTOWN... SHAFTER... BINGHAM... FILLMORE... CHAPMAN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GLASS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:59 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion | 26 min |
| May 25, 1:51 AM CDT | Areal Flood Advisory | LSX | Fayette | 5 hr |
| May 25, 2:40 AM CDT | Flash Flood Warning | LSX | Fayette | 6 hr |
| May 25, 8:30 AM CDT | Areal Flood Warning | LSX | Fayette | 9 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.